# SDR UPS98627514

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar Web
- Condition: Puncture
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RUDDER FRONT SPAR WEB IS PUNCTURED AT RUDDER STATION 189, THREE INCHES LEFT OF CENTER LINE.  REMOVED AND REPLACED RUDDER ASSEMBLY ON CARD NR 745375.
